Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


muscle volumizer
Apr 30, 2007

i would like to know if taking a muscle volumizer will hurt me, while taking hiv meds thru a study program, its called anavol, contains Creatine Alpha-Ketoglutrate,GlutamineAlpha-Ketoglutrate,andCitulline-malate.This is non-steroidal,Im currently in a metoblic fat study also,to see why if any thing docs can find, before and after meds study, will this effect the results of the study???? before meds viral load was at 54000 copys and now has dropped to 81 copys, with no side effects from the meds.alll to help others.

Response from Dr. Frascino

Hi,

Since I don't know what HIV drugs you are taking, I cannot comment on potential drug-supplement interactions. I would suggest you take the label (or list of all ingredients) contained in your muscle volumizer to the study coordinator. He or she will be able to advise you if there are any known interactions.

My personal opinion is that the best muscle volumizer is a consistent gym workout!

Good luck. See you at the pec deck.

Dr. Bob


Previous
Re: Is your advice becoming more conservative?
Next
best aids drs in la

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement